# SDR SWAA991626

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 061SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 2560 · Emergency Equipment
- Part: Cables
- Part number: 65C19901
- Condition: Missrouted
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT SERVICE DOOR EVACUATION SLIDE RELEASE CABLE NOT ROUTED PROPPERLY.  REROUTED SLIDE CABLES PER MM.
